Skip to main content
×
Home
    • Aa
    • Aa

2003 Annual Meeting of the Association for Symbolic Logic

Abstract
Copyright
References
Hide All
[1] U. Kohlenbach , A quantitative version of a theorem due to Borwein-Reich-Shafrir, Numerical Functional Analysis and Optimization, vol. 22 (2001) pp. 641656.

[2] U. Kohlenbach , Uniform asymptotic regularity for Mann iterates, Journal of Mathematical Analysis and Applications, vol. 279, pp. 531544 (2003).

[3] U. Kohlenbach , L. Leustean , Mann iterates of directionally nonexpansive mappings in hyperbolic spaces, Abstract and Applied Analysis, vol. 2003, no. 8, pp. 449477 (2003).

[4] U. Kohlenbach , P. Oliva , Effective bounds on strong unicity in L1-approximation, Annals of Pure and Applied Logic, vol. 121 (2003), pp. 138.

[1] K. V. Adaricheva , V. A. Gorbunov , and V. I. Tumanov , Join-semidistributive lattices and convex geometries, Advances in Mathematics, vol. 173 (2003), pp. 149.

[1] W. J. Blok And D. Pigozzi , Protoalgebraic logics, Studia Logica, vol. 45 (1986), pp. 337369.

[2] W. J. Blok , Algebraizable logics, Memoirs of the American Mathematical Society, vol. 77, no. 396 (1989).

[3] J. Czelakowski , Equivalential logics I, II, Studia Logica, vol. 40 (1981), pp. 227–236, 355372.

[4] J. M. Font and R. Jansana , A general algebraic semantics for sentential logics, Lecture Notes in Logic, vol. 7 (1996), Springer-Verlag, Berlin Heidelberg1996.

[6] B. Herrmann , Equivalential and algebraizable logics, Studia Logica, vol. 57 (1996), pp. 419436.

[7] B. Herrmann , Characterizing equivalential and algebraizable logics by the Leibniz operator, Studia Logica, vol. 58 (1997), pp. 305323.

[10] G. Voutsadakis , Categorical abstract algebraic logic: algebraizable institutions, Applied Categorical Structures, vol. 10 (2002), pp. 531568.

[2] Harvey Friedman and Stephen G. Simpson , Issues and problems in reverse mathematics, Computability theory and its applications (Boulder, CO, 1999), American Mathematical Society, Providence, RI, 2000, pp. 127144.

[2] S. Shelah , Toward classifying unstable theories, Annals of Pure and Applied Logic, vol. 80 (1996), pp. 229255.

[4] Evgueni Vassiliev , Generic pairs of SU-rank 1 structures, Annals of Pure and Applied Logic, vol. 120 (2003), no. 1–3, pp. 103149.

[1] K. Bimbó , Semantics for structurally free logic LC+, Logic Journal of the IGPL, vol. 9 (2001), pp. 557571.

[1] R. G. Murray , et al., Bayesian analysis of stress thallium-201 scintigraphy, European Journal of Nuclear Medicine, vol. 6 (1981), pp. 201204.

[1] Neil Hindman , Finite sums from sequences within cells of a partition of N, Journal of Combinatorial Theory Series A, vol. 17 (1974), pp. 111.

[2] Keith R. Milliken , Ramsey's theorem with sums or unions, Journal of Combinatorial Theory Series A, vol. 18 (1975), pp. 276290.

[1] W. Hodges , Model theory, Cambridge University Press, 1993.

[1] Daniel Leivant , Intrinsic reasoning about functional programs I: first order theories, Annals of Pure and Applied Logic, vol. 114 (2002), no. 1–3, pp. 117153.

[1] Jan Krajicek , On the weak pigeonhole principle, Fundamenta Mathematicae, vol. 170 no. 1–3, (2001), pp. 123140.

[1] S. Cook and A. Urquhart , Functional interpretations of feasibly constructive arithmetic, Annals of Pure and Applied Logic, vol. 63 (1993), pp. 103200.

[1] Samuel R. Buss , Intuitionistic validity in T-normal Kripke structures, Annals of Pure and Applied Logic, vol. 59 (1993), pp. 159173.

[2] Martin Kummer Kolmogorov complexity and instance complexity of recursively enumerable sets, Siam Journal on Computing, vol. 25 (1996), pp. 11231143.

[1] R. G. Downey , D.r.e. degrees and the nondiamond theorem, Bulletin of the London Mathematical Society, vol. 21 (1989), pp. 4350.

[1] G. Bealer , Quality and concept, Oxford University Press, 1982.

[2] J. Barwise and R. Cooper , Generalized quantifiers and natural language, Linguistics and Philosophy, vol. 4 (1981), pp. 159219.

[1] Zoran Marković , On the structure of Kripke models of Heyting arithmetic, Mathematical Logic Quarterly, vol. 39 (1993), pp. 531538.

[3] Kai F. Wehmeier , Fragments of HA based on Σ1-induction, Archive for Mathematical Logic, vol. 37 (1997), pp. 3749.

Recommend this journal

Email your librarian or administrator to recommend adding this journal to your organisation's collection.

Bulletin of Symbolic Logic
  • ISSN: 1079-8986
  • EISSN: 1943-5894
  • URL: /core/journals/bulletin-of-symbolic-logic
Please enter your name
Please enter a valid email address
Who would you like to send this to? *
×

Metrics

Full text views

Total number of HTML views: 0
Total number of PDF views: 1 *
Loading metrics...

Abstract views

Total abstract views: 33 *
Loading metrics...

* Views captured on Cambridge Core between September 2016 - 18th October 2017. This data will be updated every 24 hours.